# SDR IPXA1568486

- Difficulty date: July 10, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION ON GOUGES UPPER SURFACE OF BS 1200 FLOORBEAM, LBL 4.5-54, WL 208.  REPAIRED IAW ATS ER NR11-03560.
